MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1115
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding a 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer where it was reported that two separate alaris lipid filters were found cracked at the luer lock attachment site.Both filters were removed from the iv tubing, and the tubing was re-primed with new filters.The patient involved in the event was a 9-year-old male with initials c.B., weighing 5.6 kg, and identified as black or african american.There were a patient involvement and no harm reported.
 
Additional Manufacturer Narrative
Investigation summary the reported complaint of a broken luer could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.No lot received for a device history review.

Brand Name
12" (30 CM) EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24832840
Report Number9617594-2026-00360
Device Sequence Number10447103
Product Code FMG
UDI-Device Identifier00840619045524
UDI-Public00840619045524
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS LIPID FILTERS
Patient Age9 YR
Patient SexMale
Patient Weight6 KG
Patient RaceBlack Or African American